PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 1 | 119-122
Tytuł artykułu

A Hilbert cube compactification of the space of retractions of the interval

Treść / Zawartość
Rocznik
Tom
78
Numer
1
Strony
119-122
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-07-01
poprawiono
1998-02-04
Twórcy
  • Institute of Mathematics, University of Tsukuba, Tsukuba 305-8571, Japan
Bibliografia
  • [An] R. D. Anderson, A characterization of apparent boundaries of the Hilbert cube, Notices Amer. Math. Soc. 16 (1969), 429, Abstract #697-G17.
  • [BS] V. N. Basmanov and A. G. Savchenko, Hilbert space as the space of retractions of an interval, Math. Notes 40 (1988), 563-566.
  • [Ch] T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426.
  • [Fe] V. V. Fedorchuk, Completions of spaces of functions on compact spaces with respect to the Hausdorff uniformity, Trudy Sem. Petrovsk. 18 (1995), 213-235 (in Russian); English transl.: J. Math. Sci. 80 (1996), 2118-2129.
  • [SU1] K. Sakai and S. Uehara, A Hilbert cube compactification of the Banach space of continuous functions, Topology Appl., to appear.
  • [SU2] K. Sakai and S. Uehara, A Q-manifold compactification of the homeomorphism group of a graph, Bull. Polish Acad. Sci. Math. 45 (1997), 281-286.
  • [To] H. Toruńczyk, On CE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math. 106 (1980), 31-40.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z1p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.